Failure to Power Up (1476); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, after releasing the foot pedal the console still kept firing.The fiber had been swabbed out, and the foot pedal was disconnected and reconnected, but the issue persisted.Later, the console would not power up with the foot pedal attached.The procedure was completed using another console.There were no patient complications.